MathSciNet Relay Station
MathSciNet bibliographic data
MR797444 16A46 (16A64)
Dowbor, Piotr; Skowroński, Andrzej On Galois coverings of tame algebras. Arch. Math. (Basel) 44 (1985), no. 6, 522–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement